# SDR HALA2018072300334

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,252 hours, 36,349 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999003
- Part serial: 1400DL
- Condition: Defective
- Location: Cockpit
- Part time: 7,639 hours, 1,582 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LOWER EICAS SCREEN INTERMITTENTLY VERY BLURRY. APPEARS TO BECOME BLURRY WHEN LIGHT SENSORS ARE MOST ILLUMINATED BY SUN. REMOVED AND REPLACED LOWER EICAS DISPLAY PER AMM 31-41-01. OPERATIONAL CHECK GOOD. NO FAULTS NOTED. OK FOR SERVICE.
